Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Yellow pus ball on the stitches, throbbing pain with bruising. Normal?

I got stitches on my leg near my ankle two weeks ago, the doctor put four dissolving stitches in it and 7 on the outside, while inspecting it today there appears to be some sort of yellow pus ball inside it and I was wondering if that is normal.. Also innitialy my pain subsided within the first two days after the stitching and now it seems to throb a bit, not terribly but enough to make me wonder. And there s bruising all around the area as well.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  644
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Did your doctor prescribe you the right antibiotics? I am glad that the stitches are put. The yellow pus denotes that the wound may be secondarily infected. It is better to get the pus cultured again to look for the infecting organisms and get the right antibiotic prescribed.

Please get it examined by your doctor again. For pain, you may take Tablet. Tylenol after food for a day or two.

Get well soon.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor